# SDR REXA2022011900013

- Difficulty date: December 17, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 42,602 hours, 32,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670333325
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTENING DIVERTER ATTATCHING ANGLE BRACKET AT RBL 27.00 FROM FS 310 - FS 333 IS BENT AND REQUIRES REPLACEMENT. - REPLACED ATACHING ANGLE BRACKET @ RBL 27.00 FROM FS 310 - FS 333 WITH A SERVICEABLE ANGLE AND 2 EA CLIPS IAW CRJ 700 SRM 51-42-06-001-001(A01) AND BLEDNED CORROSION IAW EA # CRJ 753-12448 & CRJ 753-12447 REV IR DATED 11-28-21. ANGLE BRACKET DRILLED & LOCATED IAW CRJ 700 SRM 51-40-11-001-001(A01). WVAC EMP STAMP #722 MTC.
